Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

18 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
D. Finkelshtein, et al., “An infinite dimensional umbral calculus”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 276, 2019, pp. 3714-3766.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
M. Kaßmann and A. Mimica, “Intrinsic scaling properties for nonlocal operators”, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, vol. 19, 2017, pp. 983-1011.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
M. Röckner, R. Zhu, and X. Zhu, “A note on stochastic semilinear equations and their associated Fokker-Planck equations”, Journal of Mathematical Analysis and Applications, vol. 415, 2014, pp. 83-109.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929609
C. Marinelli and M. Röckner, “On uniqueness of mild solutions for dissipative stochastic evolution equations”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 13, 2010, pp. 363-376.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929203
C. Marinelli and M. Röckner, “Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise”, Electronic Journal of Probability , vol. 15, 2010, pp. 1528-1555.
PUB | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794324
V. Bogachev, G. Da Prato, and M. Röckner, “Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces”, Journal of Evolution Equations, vol. 10, 2010, pp. 487-509.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588794
G. Costakis, D. Hadjiloucas, and A. Manoussos, “On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple”, Journal of Mathematical Analysis and Applications, vol. 365, 2010, pp. 229-237.
PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794934
R. Schnalle and J. Schnack, “Calculating the energy spectra of magnetic molecules: application of real- and spin-space symmetries”, International Reviews in Physical Chemistry, vol. 29, 2010, pp. 403-452.
PUB | DOI | WoS | arXiv
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
V.I. Bogachev, G. Da Prato, and M. Röckner, “Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces”, Journal of Functional Analysis, vol. 256, 2009, pp. 1269-1298.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929301
R. Husseini and M. Kaßmann, “Jump processes, L-harmonic functions, continuity estimates and the Feller property”, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, vol. 45, 2009, pp. 1099-1115.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="operators"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung